# SDR ASOA2014063010773

- Difficulty date: June 1, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 DOOR FRAME CORRODED AT BOTTOM AFT CORNER.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH REO 670-53-11-950.
